# SDR SWAA2022012783609

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Px Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE DOME SEAL DEPRESSOR ANGLE BS 1016 RBL 26 WL 210 / REMOVED AND REPLACED PRESSURE DOME SEAL DEPRESSOR ANGLE (INTERCOSTAL) AT BS 1016 RBL 26-RBL 49 WL 210 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 65-54862; 148A0922
